# SDR SWIA202054642

- Difficulty date: November 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE ON STGR 22R AT APPROXIMATELY FS 333.00, MARKED.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW STRINGER SPLICE ON STGR 22R AT APPROXIMATELY FS 333.00, REF CRJ 700 SRM AND DWG.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.
